# SDR FDKA2010041500081

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 19,413 hours, 18,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR FWD EMERGENCY LIGHT AND ENTRYWAY EMERGENCY EXIT SIGN INOP.  BATTERY WAS SITTING ON COAT CLOSET FLOOR, MX INSTALLED EMERGENCY LIGHT BATTERY, OPS CHECK NORMAL.
